A remark on the existence of vector-valued Čebyšev systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 117-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_4_a14,
author = {\`E. N. Morozov},
title = {A~remark on the existence of vector-valued {\v{C}eby\v{s}ev} systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {117--118},
year = {1978},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_4_a14/}
}
È. N. Morozov. A remark on the existence of vector-valued Čebyšev systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 117-118. http://geodesic.mathdoc.fr/item/IVM_1978_4_a14/